Sh:754

Bib entry
@article{Sh:754,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{It is consistent with ZFC that $B_1$-groups are not $B_2$}},
 journal = {Forum Math.},
 fjournal = {Forum Mathematicum},
 volume = {15},
 number = {4},
 year = {2003},
 pages = {507--524},
 issn = {0933-7741},
 doi = {10.1515/form.2003.028},
 mrclass = {20K20 (03E35 20A15 20K15)},
 mrnumber = {1978332},
 mrreviewer = {U. Felgner},
 doi = {10.1515/form.2003.028},
 note = {\href{https://arxiv.org/abs/math/0012172}{arXiv: math/0012172}},
 arxiv_number = {math/0012172}
}